# SDR DL757970261

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 20412374411
- Condition: Failed
- Location: Rt Cockpit Vhf
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED WITH EICAS MESSAGE FWD EQ SMOKE DETECTOR STATUS PAGE.  ALSO, HAD EQUIP OVERHEAT LIGHT ON.  OVERBOARD EXHAUST VALVE OPEN.  WENT TO ALTERNATE EQ COOLING OVERHEAT.  RESOLVED AND A FEW MINUTES LATER SMOKE/OVERHEAT LIGHT CAME BACK OK.  ALSO, PILOT REPORTED F/O VHF COMM RADIO INOP.  TESTED ALL SYS AND FANS, ALL OK.  FOUND F/O VHF TRANSCVR   INOP AND FAILED BITE.  ALSO, HAD WHAT APPEARED AS LIGHT SMOKE RESIDUE AT AIR VENT HOLES.  REPLACED TRANSCVR RADIO SYS AND OVER HEAT SYS ALL CK NORMAL (P/N 39080001) (S/N 2651) OFF.
